# SDR SWAA2022022117382

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 242XF UPPER SURFACE IS DELAMED (MARKED) / REPAIRED CABIN FLOOR BOARD 242XF UPPER SURFACE AS MARKED IAW 737-700 SRM 53-00-50-2R-8 REV 65; SRM 53-00-50-2R-0 REV 65.
